Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Spotting. Taken Diane, Ponstan forte. Should I take other medication or wait for periods?

I was on Diane 35 and after 10 pills I started spotting then I took ponston forte to stop it five days later my spotting again started then finally I left Diane and am waiting for my periods but they are not coming just spotting shall I switch to some other medicine or wait to bleed I was taking diane was polycystic ovaries
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Please stop all the drugs and wait for the menstruation to happen normally. You can restart Diane after the next menstruation.

If your menstruation does not occur in a month, get back to your doctor. She may prescribe you medications to cause withdrawal bleeding.

Hope this helps.

Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor